Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Boil in genital area, is it due to diet?

Hello Dr. I am a 28 year old male, and it appears I have some kind of boil in my upper genital area ..does it have anything to do with the diet? Or location, I am indian origin and was living in New York forthe last 11 years and moved to the middle east mid-last this place gets warmer than ny. Please advise.
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Hai, Are you a diabetic? Get checked. If so, control the same. If you have itching around your genitals or in your pubic area, due scratch and secondary infection you may likely to have a boil in this area. Change in climate and excessive sweating also leads to secondary skin infection and produce boils. Drink sufficient quantity of water, you can use an antiseptic bathing soap, control if diabetes is present. If not spontaneously opened ,the pus has to be let out. and consult your doctor for appropriate antibiotics. Dr sm
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor